question-icon

Suggest Remedies For Gastric Problem In A Child

default
Posted on Thu, 13 Oct 2016
Question: It seems my son is suffering from Gas and we gave carmicide drops. But since yesterday inspite of giving the carmicide drops he is still crying. He had his 10 weeks vaccination yesterday. Could you suggest anything.
doctor
Answered by Dr. Archana Verma (19 minutes later)
Brief Answer:
Give Paracetamol drops

Detailed Answer:
Hi
I understand your concerns but don't worry. The most likely reason for such crying spells after vaccination is pain due to sore muscles at injection site. Excess crying leading to aerophagia or air ingestion which leads to colics. So, the best way to treat these episodes is by pain relief. So, give paracetamol drops thrice a day for 1-2 days. Also, ensure proper burping after feeds. Tummy time also helps in relieving gas problems.

If colics still persist then use colicaid drops for relief.

Hopefully it will be of help.

Take care
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Archana Verma (48 minutes later)
Thanks doctor but he is crying too much and inconsolably in 10 mins interval. I am very worried what is the reason.
doctor
Answered by Dr. Archana Verma (4 minutes later)
Brief Answer:
Do not worry

Detailed Answer:
Hi
If you have given paracetamol as I suggested earlier then do not worry. Give a good cuddling, burping, rocking, sing rhymes etc. to sooth him. Check the injection site for redness and swelling. If present then using cold press with ice wrapped in cloth will be helpful. You may apply asafoetida over navel for relief as well.
Don't worry. He will be fine.

Take care
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Archana Verma

Pediatrician

Practicing since :2006

Answered : 1129 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Remedies For Gastric Problem In A Child

Brief Answer: Give Paracetamol drops Detailed Answer: Hi I understand your concerns but don't worry. The most likely reason for such crying spells after vaccination is pain due to sore muscles at injection site. Excess crying leading to aerophagia or air ingestion which leads to colics. So, the best way to treat these episodes is by pain relief. So, give paracetamol drops thrice a day for 1-2 days. Also, ensure proper burping after feeds. Tummy time also helps in relieving gas problems. If colics still persist then use colicaid drops for relief. Hopefully it will be of help. Take care